# SDR ASAA0480127

- Difficulty date: February 29, 2004
- Submitted: April 11, 2004
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 993061287
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV6-CHECK, FOUND FLOOR WEB CRACKED, FROM STATION 1287 TO 1309 AT 18R.  REMOVED DAMAGED CUSP WEB, ORDERED AND INSTALLED NEW CUSP WEB IAW MD80 SRM 53-05 FIG 97.  (M)
